# SDR CALA0000799

- Difficulty date: June 1, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TORQUE BOX WEB CORRODED IN AFT CARGO AREA AT STA 1212, LONGERON 28R.  REPAIRED TORQUE BOX WEB IAW EA 9-5310-2-A0706 AND ECRA 5310-04018.
